question-icon

Suggest treatment for side effects of NIFTAS

default
Posted on Thu, 23 Jun 2016
Question: Hi Doctor.

I was down with typhoid 3 months ago. Was given Zanocin for 5 days and paracetamol and NIFTAS for 5days(It was a mild mg tab as told by doc) for UTI. I used NIFTAS a week after the the typhoid course because I felt dizzy and weak when I first took Niftas tab along with Zanocin.
A week after I was done with NIFTAS , I got Itching all over the body with no visual swelling. My Palms started feeling sore and itching started. I took Okacet for 7-10 days but it persisted. Swellings and rashes showed up all over the body.
I Consulted a Dermatologist who prescribed Mahacort DZ and some tab I don't remember (each for 10 days ), along with LAZINE-M. for a month. Usually LAZINE-N is working for 48hrs. But When i stop the Lazine, the itching comes back all over. I stated homeopathy medicine with increased doses for a month but the rashes increased. I wake up whole night and scratch all over. I can't tolerate the burning sensation and just cry as it never stops. This is affecting both my Personal and Professional life.

As my Dermatologist is not available for a month, I recently visited another doc. Who prescribed Omnocortil from 60 mg gradually reduced to 10 mg over a month's time. Also gave Levocetrizine with Pantap40.

I'm so depressed with this disease.it's too much to bear. My life is being affected so bad. I'm 28 and I want to get pregnant asap. But this situation is making things worse.
Is there a way out of this? Can I ever lead a healthy life ? Pease Help me!!!

The only allergy I've got earlier was when I took Sestil tablet at the age of 12yrs, got rashes all over. But never again..
doctor
Answered by Dr. Kaushal Bhavsar (6 hours later)
Brief Answer:
First of all avoid stress and tension, be relax and calm.

Detailed Answer:
Thanks for your question on Healthcare Magic.
I can understand your concern.
First of all, avoid stress and tension, be relax and calm.
In my opinion, you should get done drug allergy testing to identify suspicious allergic drugs in you.
It is done by dermatologist.
And once you know the drug list, keep this list with you and show to the every doctor you visit, so that they can avoid these drugs and so you avoid allergic symptoms.
Also get done vitamin B12 level because deficiency of vitamin B12 level can also cause similar symptoms.
Please let me know
1. Have you ever undergone vitamin B12 level?
2. Have you ever asked for drug allergy testing?
Please reply me answers of above asked questions, so that I can guide you better. I will be happy to help you further. Wish you good health. Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Kaushal Bhavsar

Pulmonologist

Practicing since :2008

Answered : 14793 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for side effects of NIFTAS

Brief Answer: First of all avoid stress and tension, be relax and calm. Detailed Answer: Thanks for your question on Healthcare Magic. I can understand your concern. First of all, avoid stress and tension, be relax and calm. In my opinion, you should get done drug allergy testing to identify suspicious allergic drugs in you. It is done by dermatologist. And once you know the drug list, keep this list with you and show to the every doctor you visit, so that they can avoid these drugs and so you avoid allergic symptoms. Also get done vitamin B12 level because deficiency of vitamin B12 level can also cause similar symptoms. Please let me know 1. Have you ever undergone vitamin B12 level? 2. Have you ever asked for drug allergy testing? Please reply me answers of above asked questions, so that I can guide you better. I will be happy to help you further. Wish you good health. Thanks.